Die Zahlensysteme der homerischen Griechèn
Bibliographic Data
| ID | 20476799 |
|---|---|
| Authors | Ernst Schultze (corresponding author) |
| Year | 1937 |
| Volume | 19 |
| Pages | 179-191 |
| Publication date | 1937-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Archeion (JOURNAL) |
| Journal identifiers | ISSN: 0392-7865 • E-ISSN: 2034-6514 |
| Publisher | Brepols Publishers NV (PUBLISHER) |
| DOI | 10.1484/j.arch.3.647 |
| OpenAlex | W2438061150 |
| Language | DE |
Historical and Linguistic Studies · Historical, Religious, and Philosophical Studies · Linguistics and language evolution · Philosophy
| Highly cited | No |
|---|